kat swansey (katswansey) wrote in vaginapagina,
kat swansey
katswansey
vaginapagina

Birth Control (Levora - Generess Fe) & Weight Gain

Hi!

I am looking for a bit of advice!

I recently switched birth controls. I was taking Levora for two years and it was great, aside from the mood swings which started to get out of control. I switched to Generess Fe. Generess has been okay, but I can't stop gaining weight. I have put on 10lbs in the last month and a half that I've been taking it and I haven't changed my diet, exercise/jog daily, and I am not on any other medications so this is the only thing I can think of that would cause this.

So now that leaves me with these questions: Since it has only been a month and a half, should I stick it out a bit longer to see if the weight gain stops? Should I speak with my doctor and find another birth control?

And lastly, which birth control do YOU use and do you like it? What side effects have you come across?


Any help is greatly appreciated!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 4 comments